MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X15 MM); OCCLUSION BALLOON CATHETER

MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X15 MM); OCCLUSION BALLOON CATHETER
Model Number BC0415C-ID
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not yet been received by the manufacturer for evaluation.
 
Event or Problem Description
It was reported that the balloon could not be deflated during the procedure.The balloon was removed through the intermediate catheter without incident.There was no reported patient injury.
 
Additional Manufacturer Narrative
The investigation of the returned scepter found the catheter to be crushed beneath the hub.This damage restricted the inflation lumen, which resulted in slower inflation and deflation.The hub was bypassed and the balloon inflated and deflated normally.The conditions or circumstances that led to the damage could not be identified, but the damage is consistent with the device experiencing forces over specification.

Brand Name
SCEPTER C OCCLUSION BALLOON (4X15 MM)
Common Device Name
OCCLUSION BALLOON CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key11069631
Report Number2032493-2020-00392
Device Sequence Number11460271
Product Code MJN
UDI-Device Identifier00842636020546
UDI-Public(01)00842636020546(11)191101(17)221031(10)19110152U
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Model NumberBC0415C-ID
Device Catalogue NumberBC0415C
Device Lot Number19110152U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2021
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1